Alert archive / Indiana / Tornado Warnings in 2011

Tornado Warning 19, NWS Chicago, IL

June 15, 2011Jasper County, Indiana

NWS Chicago, IL issued this tornado warning at Jun 15, 2011, 7:14 PM CDT for Jasper County, Indiana. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2011, 7:14 PM CDT (00:14 UTC)
Expired
Jun 15, 2011, 7:48 PM CDT
In force
34 min
Issued by
NWS Chicago, IL
Area
Storm-based polygon

County Jasper County, IN

The radar

The Chicago radar (KLOT), 117 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1287 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

226 
WFUS53 KLOT 160014
TORLOT
INC073-160100-
/O.NEW.KLOT.TO.W.0019.110616T0014Z-110616T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
714 PM CDT WED JUN 15 2011

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL JASPER COUNTY...

* UNTIL 800 PM CDT

* AT 711 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR HANGING GROVE...AND MOVING EAST AT 25 MPH.

* THIS TORNADIC STORM WILL AFFECT MAINLY RURAL AREAS OF EAST CENTRAL
  JASPER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4091 8698 4085 8699 4086 8713 4104 8712
      4106 8693 4103 8692 4091 8693
TIME...MOT...LOC 0014Z 271DEG 20KT 4095 8700

$$

RODRIGUEZ
1 follow-up statement
378 
WWUS53 KLOT 160048
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
748 PM CDT WED JUN 15 2011

INC073-160058-
/O.CAN.KLOT.TO.W.0019.000000T0000Z-110616T0100Z/
JASPER IN-
748 PM CDT WED JUN 15 2011

...THE TORNADO WARNING FOR EAST CENTRAL JASPER COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHICAGO.

LAT...LON 4091 8698 4085 8699 4086 8713 4104 8712
      4106 8693 4103 8692 4091 8693
TIME...MOT...LOC 0048Z 271DEG 20KT 4094 8675

$$

RODRIGUEZ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this tornado warning went out at Jun 15, 4:59 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jun 15, 4:59 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
459 PM CDT WED JUN 15 2011

.DISCUSSION...
328 PM CDT

HAVE BASED MUCH OF FIRST PERIOD OF FORECAST ON CURRENT SATELLITE
TRENDS WHICH INDICATE THE POSITION OF AT LEAST TWO UPPER LEVEL
DISTURBANCES THAT WILL CONTINUE TO AFFECT THE REGION THROUGH
THURSDAY.   ONE IS CURRENTLY LIFTING NWD ACROSS CENTRAL WI AND IS THE
REMNANT OF AN OVERNIGHT MCV LEFT FROM LAST NIGHTS CONVECTION.  THIS
AREA OF TIGHT CYCLONIC TURNING IS ACTING ON A WEAKLY UNSTABLE AIR
MASS AND FAIRLY STRONG SOUTHERLY LOW LEVEL FLOW TO HELP INITIATE
RELATIVELY SHALLOW TOPPED THUNDERSTORMS.  THESE STORMS ARE EXPECTED
TO CONTINUE TO BE MORE NUMEROUS HEADING INTO THE EVENING HOURS AHEAD
OF A TROUGH AXIS EXTENDING FROM EXTREME SERN MN...ACROSS NWRN IL
TO SRN INDIANA. AS THIS TROUGH ROTATES NNEWD AND LIFT OFF TO THE N
AND E OF THE FORECAST AREA LATER THIS EVENING...WE SHOULD
EXPERIENCE A LULL IN SHOWER AND THUNDERSTORM ACTIVITY BEFORE
ANOTHER UPPER CIRCULATION NOW DROPPING SSEWD ACROSS WRN MN MOVES
INTO THE AREA LATE TONIGHT. THIS SECOND DISTURBANCE IS PROGGED TO
PASS ACROSS SRN WI LATE TONIGHT THROUGH THURSDAY MORNING. DESPITE
THIS TIMING...WILL MAINTAIN A CHANCE OF THUNDERSTORMS THROUGH MUCH
OF THURSDAY DUE TO ASSD COLD POOL. MID LEVEL LAPSE RATES ARE
FORECAST TO BE STEEPER THAN 7 C/KM DURING THE PERIOD FROM ABOUT
09Z TO 18Z THURSDAY...ESPECIALLY OVER FAR NRN IL. THUS...DESPITE
THE TIMING...WILL KEEP THUNDERSTORM CHANCES GOING...WITH GREATEST
PROBABILITY OF OCCURRENCE BEING GENERALLY NORTH OF I-88 /CLOSER TO
CORE OF COLD POOL ALOFT/ FROM MORNING THROUGH EARLY AFTERNOON. BY
LATE IN THE DAY...UPPER COLD POOL AND ASSD INSTABILITY/CYCLONIC
TURNING WILL BE HEADING OFF TO THE EAST OF THE FORECAST AREA.

THURSDAY NIGHT INTO FRIDAY TIME PERIOD STILL LOOKS DRY AS HIGHER
AMPLITUDE SHORT WAVE EMERGES ACROSS THE NRN ROCKIES...INDUCING SOME
MID LEVEL RIDGING DOWNSTREAM TO WEST OF THE MS RIVER. LOW LEVEL
RIDGING OVERHEAD WILL ALLOW SOME DRIER ELY FLOW DURING THIS PERIOD
AS WELL.

BY FRIDAY NIGHT HOWEVER...DEEP CLOSED LOW OVER SRN SASKATCHEWAN WILL
ESTABLISH A BROAD SWLY LOW-MID LEVEL FLOW ACROSS THE PLAINS AND INTO
THE MID/UPPER MS VALLEY. AS THIS TAKES PLACE...A LINGERING FRONTAL
BOUNDARY FROM THE CENTRAL PLAINS...EWD THROUGH THE UPPER OH VALLEY
WILL BEGIN TO MOVE NWD AS A WARM FRONT.  THIS INCREASING SURGE OF
TROPICAL AIR WILL AID IN THE DEVELOPMENT OF YET ADDITIONAL ROUNDS OF
ELEVATED THUNDERSTORMS AND CONVECTIVE COMPLEXES. THERE CONTINUES TO
BE SOME MODEL DIFFERENCES REGARDING THE TIMING OF WARM FRONTAL
PASSAGE OVER THE WEEKEND.  THE GFS IS THE MOST AGGRESSIVE ON
BRINGING THIS FRONT THROUGH NRN IL/NWRN INDIANA...WHILE THE NAM/EURO
SOLUTIONS KEEP ELY SURFACE-BOUNDARY LAYER FLOW GOING THROUGH AT
LEAST SUNDAY.  REGARDLESS OF THIS FRONTAL POSITION...WILL CONTINUE
A MENTION OF THUNDERSTORMS FROM FRIDAY NIGHT THROUGH THE EXTENDED
PERIOD. IF GFS TURNS OUT TO BE CORRECT...WE WILL BREAK INTO
TROPICAL AIR...BUT BE VERY UNSTABLE THROUGH THE PERIOD TO THE
POINT THAT A RANDOM SNEEZE MAY SET OFF THUNDERSTORMS. IF THE OTHER
SOLUTIONS ARE MORE ACCURATE...THEN WE WILL REMAIN IN A ZONE OF
STRONGER LOW LEVEL MOISTURE CONVERGENCE AND AN ONGOING RISK OF
MORE ORGANIZED THUNDERSTORM COMPLEXES. THE VARIATIONS IN MODEL
FORECAST FRONTAL POSITION PRESENT MORE INCONSISTENCY/UNCERTAINTY
IN MAX TEMPERATURE FORECASTS AS OPPOSED TO THE PRECIPITATION
OUTLOOK.

MERZLOCK

&&

.AVIATION...

//ORD AND MDW CONCERNS...UPDATED 22Z...

* MVFR/BRF IFR CIGS TIL EARLY EVENING.
* TIMING OF WIND SHIFT THIS EVENING.
* SHRA/TSRA TIMING EARLY EVENING THEN OVERNIGHT.

ED F/DZ

//DISCUSSION...UPDATED 18Z...

SCT BANDS OF SHRA/TSRA TO CONTINUE TO DEVELOP THRU THE AFTERNOON
ESPECIALLY IN LOCATIONS RECEIVING SOME SUNSHINE. A BREAK IN
PRECIPITATION IS EXPECTED THIS EVENING THEN PERIODIC SHRA/TSRA
OVERNIGHT INTO TOMORROW MORNING AS A SLOW MOVING UPPER LEVEL
DISTURBANCE ROTATES ACROSS.

PAW/DZ

//ORD AND MDW CONFIDENCE...UPDATED 22Z...

* HIGH CONFIDENCE IN MVFR CIGS.
* MEDIUM CONFIDENCE IN TIMING OF WIND SHIFT.
* HIGH CONFIDENCE OF SHRA/TSRA.

ED F/DZ

//OUTLOOK FOR ORD/MDW FOR 00Z FRIDAY-12Z WEDNESDAY...UPDATED 12Z...

THURSDAY NIGHT...VFR...SLIGHT CHANCE TSRA.

FRIDAY...VFR...SLIGHT CHANCE TSRA.

SATURDAY...VFR...CHANCE TSRA.

SUNDAY...VFR...CHANCE TSRA.

MONDAY...VFR...CHANCE TSRA.

TUESDAY...VFR...CHANCE TSRA.

RC

&&

.MARINE...
224 PM CDT

MARINE FORECAST CONCERNS INCLUDE DIMINISHING SOUTHEAST WINDS ACROSS
THE LAKE THROUGH THIS EVENING...THEN EVENTUAL POSITION OF WARM FRONT
LATE IN THE WEEKEND/EARLY NEXT WEEK AND ITS EFFECT ON WIND DIRECTION
ACROSS THE LAKE.

ELONGATED TROUGH OF LOW PRESSURE ACROSS THE UPPER MIDWEST WILL
GRADUALLY DRIFT EAST ACROSS THE WESTERN LAKES THROUGH THURSDAY...
RESULTING IN A WEAKENING OF THE SURFACE PRESSURE GRADIENT AND THE
RESULTING DIMINISHING WINDS. GRADIENT HAS ALREADY RELAXED SOMEWHAT
SINCE THIS MORNING...AND MESOSCALE WAKE LOW FROM MORNING
THUNDERSTORMS WHICH HAD RESULTED IN LOCALIZED WIND GUSTS IN EXCESS
OF 40 KTS HAS DISSIPATED. THEREFORE...CONTINUED WEAKENING OF
SOUTHEAST WINDS IS EXPECTED INTO THIS EVENING...BEFORE SLOW MOVING
WEAK TROUGH AXIS EVENTUALLY ALLOWS A SHIFT IN DIRECTION TO THE
NORTH/NORTHEAST ACROSS THE ENTIRE LAKE THURSDAY NIGHT. SOUTHWARD
EXTENSION OF WEAK HIGH PRESSURE RIDGE WILL THEN SPREAD ACROSS THE
LAKE THURSDAY NIGHT AND EARLY FRIDAY.

THE HIGH WILL MOVE OFF TO THE EAST BY LATE FRIDAY...AS AN AREA OF
LOW PRESSURE DEVELOPS ACROSS THE PLAINS. THIS LOW PRESSURE WAVE WILL
LIFT ACROSS THE MIDWEST FRIDAY NIGHT AND SATURDAY...RESULTING IN A
MODEST EASTERLY FETCH ACROSS THE LAKE. FORECAST MODELS ARE IN
AGREEMENT THAT THE WARM FRONT ASSOCIATED WITH THIS WEAK WAVE SHOULD
REMAIN SOUTH OF THE LAKE...THOUGH MODEL SOLUTIONS INCREASE IN SPREAD
WITH A SECOND STRONGER LOW WHICH IS PROGGED TO LIFT INTO THE MIDWEST
SUNDAY NIGHT AND MONDAY. MAIN DIFFERENCE BETWEEN MODELS IS HOW FAR
NORTH THE LOW AND WARM FRONT MAKE IT...WITH ASSOCIATED COMPLICATIONS
IN WIND DIRECTION AND SPEED BY THE END OF THE FORECAST PERIOD. WILL
MAINTAIN A BLENDED SOLUTION AT THIS DISTANCE...WHICH FAVORS WARM
FRONT LIFTING ACROSS SOUTHERN PARTS OF THE LAKE WHILE MAINTAINING A
SLIGHTLY SOUTHEAST DIRECTION TO LOW LEVEL WINDS.

RATZER

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...SMALL CRAFT ADVISORY...NEARSHORE WINTHROP HARBOR TO NORTHERLY IS UNTIL 7 PM WEDNESDAY.

&&
Hazardous weather outlook, Jun 15, 3:35 PM CDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
335 PM CDT WED JUN 15 2011

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
162045-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
335 PM CDT WED JUN 15 2011 /435 PM EDT WED JUN 15 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS...SOME MAY PRODUCE:
  HEAVY DOWNPOURS.
  PEA SIZE HAIL.
  WIND GUSTS OVER 40 MPH.
  FREQUENT LIGHTNING.

  AREAS AFFECTED AND TIMING:

  SCATTERED THUNDERSTORMS WILL CONTINUE OVER THE ENTIRE AREA...MAINLY
  THIS EVENING.

  DISCUSSION:

ADDITIONAL THUNDERSTORMS WILL DEVELOP EARLY THIS EVENING AS AN
UPPER LEVEL DISTURBANCE MOVES ACROSS THE UPPER MIDWEST.

PORTIONS OF THE KANKAKEE RIVER IN NORTHWEST INDIANA AND ILLINOIS
RIVER IN LA SALLE COUNTY WILL REMAIN IN FLOOD.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SCATTERED THUNDERSTORMS WILL LIKELY DEVELOP AGAIN BY THURSDAY
AFTERNOON AND CONTINUE INTO THE EARLY EVENING HOURS.

A FRONTAL BOUNDARY TO THE SOUTH OF THE OUTLOOK AREA ON FRIDAY IS
EXPECTED TO BECOME ACTIVE WITH PERIODIC SHOWERS AND THUNDERSTORMS.
THESE STORMS WILL THREATEN NORTHERN ILLINOIS AND NORTHWEST INDIANA
AS EARLY AS FRIDAY EVENING...AND CONTINUE THROUGH AT LEAST
SATURDAY.

PORTIONS OF THE KANKAKEE RIVER IN NORTHWEST INDIANA AND ILLINOIS
RIVER IN LA SALLE COUNTY WILL REMAIN IN FLOOD. IN ADDITION...
THE POTENTIAL FOR HEAVY RAINFALL ALSO RAISES THE POSSIBILITY OF
RENEWED RISES AND POTENTIAL FLOODING ALONG OTHER AREA RIVERS AND
STREAMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-162045-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
335 PM CDT WED JUN 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PERIODS OF THUNDERSTORMS ARE EXPECTED THURSDAY...AND AGAIN FRIDAY
NIGHT THROUGH EARLY NEXT WEEK.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-162045-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
335 PM CDT WED JUN 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE LIKELY TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PERIODS OF THUNDERSTORMS ARE EXPECTED THURSDAY...AND AGAIN FRIDAY
NIGHT THROUGH EARLY NEXT WEEK.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

MERZLOCK

In the hours before

Local storm report, Jun 15, 5:45 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
545 PM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HEAVY RAIN       PEOTONE                 41.33N 87.80W
06/15/2011  M1.08 INCH       WILL               IL   CO-OP OBSERVER

            SINCE 7 AM.

&&

60
Local storm report, Jun 15, 6:39 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
639 PM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HEAVY RAIN       BERWYN                  41.84N 87.79W
06/15/2011  M1.24 INCH       COOK               IL   911 CALL CENTER

            FROM 4 AM TO 630 PM.

&&

60

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:47 PM CDTSpecial Weather StatementLOTPorter13 min
Jun 16, 10:40 AM CDTRiver Flood AdvisoryLOTNewton64 hr

Nearby

Tornado Warnings in Indiana, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.